Lupa

Show document Help

A- | A+ | Print
Title:On a conjecture about the ratio of Wiener index in iterated line graphs
Authors:ID Hriňáková, Katarína (Author)
ID Knor, Martin (Author)
ID Škrekovski, Riste (Author)
Files:.pdf RAZ_Hriňakova_Katarina_i2018.pdf (391,35 KB)
MD5: ABBD0C7BBAA0FB52DFF263718720A9DE
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:ZUP - University of Primorska Press
Keywords:Wiener index, line graph, tree, iterated line graph
Year of publishing:2018
Number of pages:str. 1-9
Numbering:Vol. 1, no. 1
PID:20.500.12556/RUP-17638 This link opens in a new window
UDC:519.17
ISSN on article:2590-9770
COBISS.SI-ID:2048534291 This link opens in a new window
Publication date in RUP:03.01.2022
Views:1269
Downloads:33
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:The art of discrete and applied mathematics
Publisher:Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:2590-9770
COBISS.SI-ID:290758912 This link opens in a new window

Secondary language

Language:English
Keywords:Wienerjev indeks, linijski graf, drevo, ponovljeni diagram grafov


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica